# SDR AALA20171126004

- Difficulty date: November 26, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 96,318 hours, 15,214 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 175T11005
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, HOLE ON THE VERTICAL STABILIZER AUX SPAR WAS ELONGATED BETWEEN FSS 54 AND FSS 61, LHS. REPAIRED PER EA NR 271511.
